MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM

ARGON MEDICAL DEVICES CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Model Number MIS-7F07
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Foreign Body In Patient (2687)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is not available for return.An image was provided for investigation.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Physician attempted to use a micro introducer kit during treatment of patients great saphenous vein (gsv).The lumen was flushed prior to use.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.Local anesthesia was used.Hand compression was used.Physician accessed the patient's gsv and inserted the wire and sheath with no resistance or any issues whatsoever.Physician then went to move the sheath back and the entire shaft (white part of sheath) came apart while inside the patient.The physician and the ultrasound tech scanned throughout the entire leg, which physician commented had great visualization.Physician also mentioned the patient was really tall and no anatomical issues or large body habitus.This happened in the beginning of the procedure before tumescent.They were unable to locate any object in the patients vein and then searched the entire room (bed, floor, everywhere) to locate the missing piece but were not able to find it anywhere.It is presumably inside the patient.The physician then pulled another sheath and completed the procedure without any issues.There is still no answer as to where this piece went.1 segment was treated and the vein is reported to have closed.The second sheath used in the procedure was from the same lot and after physician pulled it out at the end of procedure, physician demonstrated how easily the second one came apart.Patient was fine during and after the procedure and will return for a follow up ultrasound.Patient had follow up ultrasound on 11/8 and was doing fine.Still unsure where sheath went and physician plans to do further observations to try and locate.
 
Event or Problem Description
Physician attempted to use a micro introducer kit during treatment of patients great saphenous vein (gsv).The lumen was flushed prior to use.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.Local anesthesia was used.Hand compression was used.Physician accessed the patient's gsv and inserted the wire and sheath with no resistance or any issues whatsoever.Physician then went to move the sheath back and the entire shaft (white part of sheath) came apart while inside the patient.The physician and the ultrasound tech scanned throughout the entire leg, which physician commented had great visualization.Physician also mentioned the patient was really tall and no anatomical issues or large body habitus.This happened in the beginning of the procedure before tumescent.They were unable to locate any object in the patients vein and then searched the entire room (bed, floor, everywhere) to locate the missing piece but were not able to find it anywhere.It is presumably inside the patient.The physician then pulled another sheath and completed the procedure without any issues.There is still no answer as to where this piece went.1 segment was treated and the vein is reported to have closed.The second sheath used in the procedure was from the same lot and after physician pulled it out at the end of procedure, physician demonstrated how easily the second one came apart.Patient was fine during and after the procedure and will return for a follow up ultrasound.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.There was no physical samples returned to argon from the customer however, there was an image provided.Based on the image provided by the customer the complaint was confirmed.Capa ca-00057 has been initiated to address the detached introducer issue.The capa will document the root cause identified and the corrective action that was taken to address the issue.

Brand Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET 7FR/CH (2.3MM) X 7CM
Common Device Name
CLOSUREFAST MICRO INTRODUCER SHEATH SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18253149
Report Number0001625425-2023-01247
Device Sequence Number7108114
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public(01)10884521140295(17)280731(10)11489175
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-7F07
Device Lot Number11489175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/10/2023
07/08/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date05/17/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown